# SDR FDEA202410191551

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N873FD
- Make and model: Boeing 777F
- Aircraft serial: 40679
- Aircraft time: 11,232 hours, 2,023 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND TAXI. RELEASED THE BRAKES  AND ADVANCED THE THROTTLES. AUTO THROTTLES CAME ON  AND ADVANCED. PULLED THROTTLES BACK AND THEY  ADVANCED AGAIN. DISCONNECTED AUTO THROTTLES, CYCLED  AT/ARM SWITCHES OFF THEN ON. AUTO THROTTLES  PERFORMED NORMAL AND THE FLIGHT WAS UNEVENTFUL.     NO CURRENT FAULTS OR FAULT HISTORY RELATED TO THE  AUTOTHROTTLE IN MAT. PERFORMED AUTO THROTTLE SERVO  LOOP SYSTEM TEST AND TO/GA SWITCH LRU REPLACEMENT  TEST PER ABOVE MM. ALL TEST PASSED SATISFACTORY.  A/C OK FOR SVC.
